Good Morning and welcome! I am Dr. Loretta, a licensed veterinarian and I am happy to answer your question.
My fear for your calf is that, since he will only look to the right and will not stand, there is some serious neurologic damage that has been done to this guy from this trauma. Treatment would include steroids that you will have to get from your vet. DExamethasone is a strong anti inflammatory medication that will draw off teh fluid that may be interfering with neurologic function. It is very important that treatment be initiated right away since this can become a permanent situation if not treated quickly. It is probably too late fr Mannitol but consult with your vet to know for sure.
In the meantime, continue with supportive care which will include electrolytes give by stomach tube every 6-8 hrs to be sure he remains hydrated while his body is attempting to heal.
I would also recommend Vitamin B complex injections every 12 hrs and honey is a good thing to give. Attempt to get him up 3-4 times per day so atrophy of the muscles does not start.
This is really all you can do for now but it is important to consult your vet about the prescription medications.
Does that make sense to you?
Please let me know if you have ANY other questions. My goal is to give you 100% satisfaction and if you are not yet satisfied, please REPLY so I can clarify for you.
Sincerely, ***** *****